yaaarg (yaaarg) wrote in vaginapagina,
yaaarg
yaaarg
vaginapagina

Late period

Hello ladies!

I'm just curious about a late period. I am a week late today, and i have been using a prescription steroid (triamcinolone) on my vulva for almost two weeks. I had a pretty heavy period last month, but just to be safe I took a pregnancy test that came up negative. (I haven't had sexual contact this month) Can steroid cream cause it to be late? I have been having the "day before my period" feeling for the entire week.

I've just been sitting here thinking how bizarre it is. I really get no joy from my period, it is consistently heavy, anything I have ever used leaks everywhere, the pain is actually immobilizing for the first day, you would think i'd be overjoyed that it isn't showing, but I feel. sort of sad? Haha, I don't know how to describe it, just everything feels very off. Has anyone else ever experienced this feeling?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment